MARA MOJA TABS 100S

KSh567

Mara Moja Tablets relieve different types of pain. These include:
Headaches, menstrual pains, toothaches, backaches, osteoarthritis, or cold/flu aches and pains in addition to reducing fever.
Each Tablet contains Paracetamol BP 200mg, Aspirin BP 400mg, and Caffeine BP 50mg
SKU: 6183 Category: Tag:
Description

Description

Mara moja is a pain reliever that contains paracetamol which is an effective antipyretic and analgesic. Produces antipyresis by acting on the hypothalamic heat-regulating centre and analgesia by elevating the pain threshold. Aspirin has analgesic, anti-inflammatory and antipyretic

Mara Moja Tablets relieve different types of pain. These include:
Headaches, menstrual pains, toothaches, backaches, osteoarthritis, or cold/flu aches and pains in addition to reducing fever.
Each Tablet contains Paracetamol BP 200mg, Aspirin BP 400mg, and Caffeine BP 50mg

How it works:

Aspirin acts by inhibiting the enzyme cyclooxygenase, which results in the inhibition of the biosynthesis of prostaglandins. Prostaglandins are associated with the development of pain that accompanies injury or inflammation. Enhanced production of prostaglandins is a common feature in fever.

Caffeine in lower doses stimulates the CNS and this imparts a synergistic effect to the Aspirin and paracetamol
combination.

Additional information

Additional information

Weight 100 kg
Reviews (0)

Reviews

There are no reviews yet.

Be the first to review “MARA MOJA TABS 100S”

Your email address will not be published. Required fields are marked *